(34.204.185.54) 您好!臺灣時間:2021/04/16 19:36
字體大小: 字級放大   字級縮小   預設字形  
回查詢結果

詳目顯示:::

我願授權國圖
: 
twitterline
研究生:陳滙勝
研究生(外文):Hui-Sheng Chen
論文名稱:BBM與KdV方程初始邊界問題解的週期性
論文名稱(外文):Eventual Periodicity of Solutions to the Linear Generalized BBM and KdV Equations in the Quarter Plane
指導教授:洪盟凱洪盟凱引用關係
指導教授(外文):John M. Hong
學位類別:碩士
校院名稱:國立中央大學
系所名稱:數學研究所
學門:數學及統計學門
學類:數學學類
論文種類:學術論文
論文出版年:2008
畢業學年度:96
語文別:英文
論文頁數:19
中文關鍵詞:極限週期線性BBM方程線性KdV方程
外文關鍵詞:linear KdV equationlinear BBM equationEventual periodicity
相關次數:
  • 被引用被引用:0
  • 點閱點閱:207
  • 評分評分:系統版面圖檔系統版面圖檔系統版面圖檔系統版面圖檔系統版面圖檔
  • 下載下載:4
  • 收藏至我的研究室書目清單書目收藏:0
在這篇論文,我們探討線性BBM和KdV方程對於初始邊界問題解的週期性。 根據[10]的方法,我們對線性BBM和KdV方程作奇函數擴充及偶函數擴充並藉由傅利葉轉換求得BBM和KdV方程的解,最後並探討BBM和KdV方程的週期性。
In this paper we study the eventual periodicity of solutions to the initial-boundary value problem for the linear generalized BBM-Burgers and KdV-Burgers equation in the quarter plane with periodic boundary data and force term. We derive a representation formula for solutions to the equations by the Fourier transform thought the odd and even extension. Finial, we rigorously establish the eventual periodicity of these solutions.
中文摘要 ........................................................................................i
英文摘要 .......................................................................................ii
Contents ........................................................................................iii
Introduction ....................................................................................1
2. Linear generalized BBM equation ...............................................3
2.1 Representation of solutions to BBM equation .........................3
2.2 Eventual periodicity of BBM equation.....................................9
3. Linear generalized KdV equation...............................................11
3.1 Representation of solutions to KdV equation..........................11
3.2 Eventual periodicity of KdV equation.....................................15
References.......................................................................................16
Appendix.........................................................................................17
[1] C.J. Amick, J.L. Bona and M.E. Schonbek, Decay of solutions of some nonlinear wave equations, J. Di . Eq. 81 (1989), 1-49.
[2] T. B. Benjamin, J. L. Bona, J. J. Mahony, Model Equations for Long Waves in Nonlinear Dispersive Systems, Philos. Royal Soc. London Series A, 272, (1972), 47-78.
[3] B. Boczar-Karakiewicz, J.L. Bona and D. Cohen, Interaction of shallow-water waves and bottom topography, In Dynamical problems in continuum physics, IMA Series in Mathematics and Its Aplications, 4, Springer-Verlag (1987), 131-176.
[4] B. Boczar-Karakiewicz, J.L. Bona and B. Pelchat, Interaction of internal waves with the sea bed on continental shelves, Continental Shelf Res. 11 (1991), 1181-1197.
[5] J.L. Bona, H. Chen, S. Sun and B. Zhang, Comparison of quarter-plane and two-point boundary value problems: the BBM-equation, Discrete Contin. Dyn. Sys. 13 (2005), 921-940.
[6] J.L. Bona and L. Luo, Initial-boundary value problems for model equations for the propagation of long waves, in: G. Gerrayra, G. Goldstein and F. Neubrander (Ed.), Lecture Notes in Pure and Appl. Math., 168, Dekker, New York, (1995), 65-94.
[7] J.L. Bona, W.G. Pritchard and L.R. Scott, An evaluation of a model equation for water waves, Philos. Royal Soc. London Series A 302 (1981), 457-510.
[8] J.L. Bona, S. Sun and B.-Y. Zhang, Forced oscillations of a damped Korteweg-de Vries equation in a quarter plane, Commun. Contemp. Math. 5 (2003), 369-400.
[9] J.L. Bona and J.Wu, Temporal growth and eventual periodicity for dispersive wave equations in a quarter plane, to appear in Discrete Contin. Dyn. Sys.
[10] J. M. Hong, J. Wu and J.-M. Yuan, Explicit solution representation for the BBM equation in a quarter plane and the eventual periodicity.
[11] E.H. Lieb and M. Loss, Analysis (second edition), American Mathematical Society, Providence, RI (2001).
[12] J. Shen, J. Wu and J.-M. Yuan, Eventual periodicity for the KdV equation on a half-line, Physica D 227 (2007), 105-119.
QRCODE
 
 
 
 
 
                                                                                                                                                                                                                                                                                                                                                                                                               
第一頁 上一頁 下一頁 最後一頁 top
系統版面圖檔 系統版面圖檔